Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

1 Bump

ive been on the pill for 11yrs and have been of it my first week, what should I expect my body to do now?

I'm tryng to de-tox my body from the hormones of the pill. I've been takin prenatals for over a month. I know I'm supposed to wait 3 months before ttc. I just want to know what to expect... what are the usual things your body does once you're off the pill? How soon should I start charting and how should I go about it? Ok, that was several questions! Hehe =)

Answer Question
 
hopeful-mamah

Asked by hopeful-mamah at 5:12 PM on Jul. 19, 2010 in Trying to Conceive

Level 3 (16 Credits)
Answers (5)
  • When I went off after 10 years of use, it took about 6 months for my body to quit skipping every other cycle. It was a headache having to take and retake pregnancy tests until it returned back to normal.
    anng.atlanta

    Answer by anng.atlanta at 5:14 PM on Jul. 19, 2010

  • I wasn't on as long as you but I got preg the next month. Good luck to you!!!
    tink-01

    Answer by tink-01 at 5:14 PM on Jul. 19, 2010

  • Start charting now so you get used to the changes in your body. As for what to expect...it's different for everyone. You may have no period for awhile, or you may have spotting for awhile. It can take up to a year for your cycle to regulate out to normal or it could be immediate. As for charting...get a BBT thermometer.  Here is a good link to charts http://www.mymonthlycycles.com/bbtchartdl.jsp  remember to check your cervix at the same time each day. do some light reading on the subject.  Taking Charge of your Fertility by Toni Weschler is a good one.  If I can help more feel free to contact me.

    Jademom07

    Answer by Jademom07 at 5:17 PM on Jul. 19, 2010

  • You can expect your body to be a baby maker now! lol GL!
    nicolemstacy

    Answer by nicolemstacy at 5:20 PM on Jul. 19, 2010

  • You may experience any combination, all or non of these. But these are the most common side effects
    1 irregular periods
    2 Post-Pill Amenorrhea
    3.acne
    4. increase in premenstrual syndrome symptoms
    5.nausea
    6.breast tenderness
    7.headaches
    8. lose weight
    wildwiccan83

    Answer by wildwiccan83 at 5:24 PM on Jul. 19, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN